MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72001
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The nalu team was not aware of any issues until the clinic visit in (b)(6) 2026 and onset date of symptoms was not shared.During the revision procedure, the nalu representative present observed that the skin erosion took place at the location where the excess lead coil was placed and the coil had been placed relatively superficial.There are no reports of any general issues with skin or tissue health at the implant site and no reports of any signs of infection at the erosion site.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat neck pain.At the time of implant the implantable pulse generator (ipg) was placed in the posterior shoulder area with the leads targeting the cervical nerve.During a follow-up clinic visit in (b)(6) 2026, a nalu representative was made aware that one of the implanted leads had eroded through the skin and a revision was being scheduled.On (b)(6) 2026 a surgical procedure was performed to reposition the existing lead deeper beneath the skin surface.No components were removed or replaced during the procedure and all original components remain implanted and in use.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24794495
Report Number3015425075-2026-00048
Device Sequence Number9690232
Product Code GZF
UDI-Device Identifier00812537037202
UDI-Public(01)00812537037202(11)250710(17)280710(10)9459456
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72001
Device Catalogue Number72001
Device Lot Number9459456
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown